# SDR AWXA200300851

- Difficulty date: July 11, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,232 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Part number: 6566212
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A .375 INCH CRACK WAS FOUND ON APU UPPER SHROUD AT RT FORWARD CORNER.  MAINTENANCE PERFORMED A WELD REPAIR ON UPPER APU SHROUD IAW AWA ER 03-4913-00110-DL1; DYE PENETRANT INSPECTION OF WELD VERIFIED NO CRACKS EXIST.
